# SDR VIBR20131202007

- Difficulty date: July 12, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Aircraft: N127JM
- Make and model: Cessna 550
- Aircraft serial: 5500253
- Aircraft time: 9,846 hours, 9,050 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651710521
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN ADEL CLAMP, IN THE RIGHT FWD LOWER AREA OF THE AFT EQUIPMENT BAY, HAD RUBBED INTO A HYDRAULIC RETURN LINE. REPLACED DAMAGED HYDRAULIC RETURN LINE.
